# SDR SWAA2023020188510

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 767+3 TO 787<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENT REQUIREMENTS.;[03] REMOVED CORROSION FROM TRANSITION ANGLE PER SRM 53-60-15-1A-1 (REMAINING THICKNESS 0.046'); TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[04] INSPECTED WORK PERFORMED ON C/A #3;[05] ENGINEERING TSR REQUIRED FOR VERIFICATION OF CORRODED ELEMENT PART NUMBER AND EFFECTIVITY TO AIRCRAFT;[06] REF TSR 202300166 ENGINEERING CONCURS THAT P/N 146A8127-11 SHIELD (BOEING DWG 146A8127 SH 8) AND P/N 146A0081-10#E SILL INSTL (BOEING DWG 146A0081 SH 49) ARE EFFECTIVE FOR A/C N8660A.;[07] REMOVED RH TRANSITION ANGLE (SHIELD) STA 767 TO 787; RBL 21 PER SRM  51-40-02.;[08] DRILL AND COUNTERSUNK THE NEW TRANSITION ANGLE PER SRM 51-40-05 AND SRM 51-40-08.;[09] INSPECTED WORK ABOVE;[10] INSTALLED FASTENERS ON THE NEW TRANSITION ANGLE PER SRM 51-40-02.;[11] C/W INSPECTION OF #10;[12] STEPS C/W TSR ANSWERED;[13] C/W INSPECTION
